# SDR USAA2012062100003

- Difficulty date: June 20, 2012
- Submitted: June 21, 2012
- Operation: Air carrier
- Aircraft: N280AY
- Make and model: Airbus A330-243
- Aircraft serial: 1022
- Aircraft time: 13,178 hours, 1,687 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHT MISSING LENS AT LAV L54.  MAINTENANCE INSTALLED LENS ON EMERGENCY ESCAPE LIGHT LAV 54, OPERATIONAL CHECKS OK.
